Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my bf n I took ipill within two hours... My period date for last month was 5th... That means that I had sex just 2 days before my period cycle... My periods r always regular... I read that the side effect of ipill is that it can delay ur period... M really worried... Pls help me?

Loading...

If you do not get your period by the 7th of March take a cheap pregnancy test. Once pregnancy is ruled out it is probably a side effect of the emergency contraceptive pill you took. It will take a few months for you period to get back to normal after taking the pill because it is full of hormones that effect your system. Also having sex around 2 days before your period you were probably not ovulating and when you had your period after the sex it would of shed the uterus wall lining causing the egg to be expelled with the blood.

Reply

Loading...


Hi, yes, i-pill sometimes does delay periods, but it is not the side effect of i-pill but your body's natural reaction towards it. anyway 2 days periods is considered to be a safe time and it was not needed for you to take i-pill. use condoms from next time. there are no side effects with it! :)
Reply

Loading...


Hi..I am also having somewhat same issue..last month my period came on 24th Feb..and this month I had sex with my bf on 16th Mar. I took iPill within 10 hours of sex. Till today I havent got my periods and I am worried. Usually I get my periods after every 28 days..So till what time shall I can wait to consult a doctor ?? Please advice...

Reply

Loading...